Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
361 Posts
Discussion Starter · #1 ·
i have just had my EC at ARGC and have started the cyclogest pessary's rectally. every treatment i have had in past (13 Ivf's) has resulted in me suffering with severe cramping and diarrahea after starting the cyclogest pessary. i have just managed to get my bowels with proper diet in good working order (excuse the pun) and now have the horrible effects of these pessary's to deal with, which i think cant be doing me any good as all vitamins and minerals i am taking are being lost.


I have asked ARGC for gestone injections instead but they said to wait until transfer. The other problem i have had in the past is my progesterone levels dropping after transfer, and wonder if this is because i am not absorbing anything because of the reaction i am getting


any help would be greatly appreciated


kind regards
Laura
 

·
Premium Member
Joined
·
6,153 Posts
This can happen as a side effect of cyclogest. I know it is not pleasant having suffered over 6 months in total of taking these things three times a day in my own treatment!

Once you have had the ET you can switch to vaginal use which might be better.
Have you ever tried an alternative like crinone vaginal gel?
Some clinics think this is better absorbed.

Gestone injections have a manufacturing problem currently and are extremely difficult to get hold of. I know some clinics are obtaining an imported product.
 
1 - 2 of 2 Posts
Top